Lipschitz continuity of the absolute value in preduals of semifinite factors

P. G. Dodds, T. K. Dodds, B. De Pagter, F. A. Sukochev

Research output: Contribution to journalArticlepeer-review

10 Citations (Scopus)

Abstract

We prove a weak-type estimate for the absolute value mapping in the preduals of semifinite factors which extends an earlier result of Kosaki for the trace class.

Original languageEnglish
Pages (from-to)28-44
Number of pages17
JournalIntegral Equations and Operator Theory
Volume34
Issue number1
DOIs
Publication statusPublished - Mar 1999

Fingerprint Dive into the research topics of 'Lipschitz continuity of the absolute value in preduals of semifinite factors'. Together they form a unique fingerprint.

Cite this